Chat and Community Forums Closed

Due to the popularity of social media, we have seen decreasing engagement on our forums and chat. Please know we want to keep talking to you about epilepsy, seizures, and what you need. We want to stay connected with you.

Community Forum

New to the site

Hey, I was medically retired from the Marine Corps in 2005 after suffering an injury in Iraq that left me with an amputated right and right leg. It wasn't until 10 years after my injury did I start having partial seizures.

After many EEG's that included a 4 day monitor EEG in the hospital. I never had a seizure while being monitored. They figured out, through a SPECT scan that I had suffered a minor TBI from the concussion of the rocket blast that hit me. the damage is to both temporal and both frontal lobes, with most of the damage to my left temporal lobe.

After a slew of different meds, they switched my meds to lamictal about a year ago and I seemed to be doing better. Now I have started losing weight and have been having reactions to what I'm guessing is the lamictal. lately I have been slurring my speech, have a buzzing feeling in my finger tips and lips, and have been dizzy.

I liked the med before all of the side effects started because it also helped with my PTSD andanxiety.

Was just wondering if anyone else has had the same side effects from any seizure meds after losing weight.

Thanks in advance!!!

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline
P